# SDR YENA2024072301024

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 86,078 hours, 32,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / RHS FR16 DOUBLE JOGGLE AREA HOLE C AND #6 / CRACKS - PERMANENT REPAIR; REFERENCES: AEROMAN EA 53-9015-24 REV. 0 (COVER + PARTS 1-3)  AIRBUS SB A320-53-1373 REV. 01 AIRBUS RDAF 81411276/028/2024#A AIRBUS DOSSIER 81411276  AIRBUS REPAIR DRW R531-13041 ISSUE F  SRM TASK 53-11-12-300-012  DURING THE CURRENT (07/2024) C9 CHECK,  REPORTED WHILE THE ACCOMPLISHMENT OF  SB  CRACKS WERE FOUND ON THE NOSE FWD FUSELAGE DOUBLE JOGGLE AREA AT FR16 RHS AT HOLES #6 (FRAME LAYER), & HOLE C.  AEM REPORTED HOLE #C CRACK FREE CONDITION WAS 0.330 INCHES & COLD WORKING 10-3-N WAS PERFORMED INSTEAD OF 10-1-N AT HOLE #6.  AIRBUS WAS CONTACTED AND PROVIDED INSTRUCTIONS VIA DOSSIER.  THE REPAIR CONSISTED OF PERFORMING REPAIR. AIRBUS APPROVED THIS REPAIR PER THE RDAF AS PERMANENT REPAIR, WITH POST REPAIR INSPECTION REQUIRED:  RH FR 16 HOLE #C (AND ASSOCIATED HOLE #D):  A. METHOD:  I. AT HOLE #C: ROTOTEST INSPECTION AS PER NTM 51-10-01 & 51-10-18 AFTER FASTENER & BUSH REMOVAL. AT HOLE #D: ROTOTEST INSPECTION AS PER NTM 51-10-01 AFTER FASTENER REMOVAL B. THRESHOLD = INTERVAL = 5,400FC 2. RH FR 16 HOLE #6 (AND ASSOCIATED HOLE #5) A.AT HOLE #6: ROTOTEST INSPECTION AS PER NTM 51-10-01 & 51-10-18 AFTER FASTENER AND BUSH REMOVAL.   AT HOLE #5: ROTOTEST INSPECTION AS PER NTM 51-10-01 AFTER FASTENER REMOVAL B. THRESHOLD: 6,800FC   C. INTERVAL: 5,300FC. EC A24-857-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ AEROMAN EA AND COMPLIES WITH REF /3/ RDAF. EC A24-857-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION REQUIREMENTS ON HOLES #C & #D PER THE REF /3/ RDAF (THRESHOLD = INTERVAL = 5,400FC, METHOD = ROTOTEST). EC A24-857-03 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION REQUIREMENTS ON HOLES #6 & #5 PER THE REF /3/ RDAF (THRESHOLD = 6,800FC; INTERVAL = 5,300FC; METHOD = ROTOTEST). NOTE: MOD SB A320-53-1380 IS NO LONGER APPLICABLE AT REPAIRED HOLES #C AND #6 AND ASSOCIATED HOLES #5 AND #D ON FR16 RHS ONLY. SUBSTANTIATION: THIS PERMANENT, CATEGORY B, REPAIR HAS BEEN APPROVED VIA REF /3/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-857-01)
